# SDR SWAA2022011353401

- Difficulty date: December 15, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: 431BL
- Condition: Delaminated
- Location: #1 Eng
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE O/B MID STRUT FWD FAIRING PANEL 431BL HAS WEAR/DELAM AT FWD LOWER CORNER. DOT#A193-5 ; / [01] EVALUATED AND FOUND PLIES MISSING AT FWD LWR CORNER EDGEBAND AS MARKED. FOUND TO BE REPAIRABLE IAW SRM 54-50-70-2R-1 TABLE 201 250 DEGREE PRE-PREG AND SRM 51-70-05-2R-10.  CLEANED AND PREPPED IAW SRM 51-70-05-2R-10 STEP 4 A-C.  VERIFIED MATERIAL IAW SRM 51-70-05-2R-0 REPAIR GENERAL TABLE 203. FILM ADHESIVE (A68274); FABRIC (A60941).; [02] BONDED REPAIR IAW SRM 51-70-05-2R-10 STEP 4 D-G. CURED AT 260 DEGREES (AAR21182 EXP 4-30-22). TAP TEST GOOD.   REQUESTING OK TO APPLY DECORATIVE FINISH; [03] STEP 1 AND 2 OK.. OK TO PAINT; [04] APPLIED DECORATIVE FINISH IAW AMM 51-21-99-300-801 TABLE 701. PAINT (A28552); [05] REPAIRED AND APPLIED DECORATIVE FINISH ON #1 ENGINE MID STRUT FWD FAIRING 431BL AT FWD LWR CORNER IAW SRM 51-70-05-2R-10; SRM 51-70-05-2R-0 REPAIR GENERAL AND AMM 51-21-99-300-801.
